Ask an expert
Question

29 Nov 2005

CS
I can't access your response - sorry. I think you could access it because you use a different system... but thanks! :)
Answer 259 views
Expert
CyberShrink
cybershrink

01 Jan 0001

Here's my response --- with the new edit facility in my admin section, i was able to rediscover your original post, and my reply to it.
Hi ... ; That this outpouring of love and affection and generosity is probably related to your illness is unfortunate, but doesn't make it any less genuine --- but of course indictes a need for caution, as this could rapidly become too expensive and too expansivfe, to be wise. I do hope you will be able to see your own psychiatrist soon, and if you have any tabs left from the medications he/she prescribed for you during the previous manic episode, perhaps you could start taking them again in the same doses ? Maybe if the appointment is only in a coupla days, you might phone him/her for emergency advice, and perhaps arrange to pick up an prescription to get started on treatment before the main appointment.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.